MathSciNet Relay Station
MathSciNet bibliographic data
MR581841 54A40 (03E72 54E05)
Katsaras, A. K. On fuzzy proximity spaces. J. Math. Anal. Appl. 75 (1980), no. 2, 571–583.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement